Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
ðóññêèé | english

2017 year

2018 year. G. V. Martynov. Goodness test for the Gaussianity conjecture of a random process. Theory of Probability & Its Applications, Vol. 62, No. 4, pp. 655--656, (In "Society for Industrial and Applied Mathematics" 2018, pp. 640–674) DOI.10.1137/S0040585X97T988861

Authors: Martynov G.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2022
About  |  Contacts  |  The old version of this site